# SDR CALA2014112501473

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 54,808 hours, 18,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING EA 5320-02076 REV DOP 003  MAIN SEAT TRACK SPLICE LOCATION 727B LBL 24.75 HAS A CRACK ON THE INBD AFT HOLE COMMON TO THE SPLICE STRAP.  THE REPAIR IAW THIS EA ALSO DOES NOT ALLOW FOR PROPER EDGE MARGIN OF THE 4 FASTENER HOLES IN THE SEAT TRACK.  REPAIRED SEAT TRACK IAW ECRA 5320-02369 STEPS 1 - 13.
